MAUDE Adverse Event Report: NEODENT - JJGC S.A. WS TITAMAX IMPLANT 6.0X5 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. WS TITAMAX IMPLANT 6.0X5 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.576
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Fistula (1862); Tissue Damage (2104)
Date of Event 04/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided in this report was based on information given by the dentist in neodent¿s products warranty form that was recorded in the system that is used by both the manufacturer and the subsidiary.The original complaint and the product were received by the subsidiary and did not arrive in the manufacturer yet.When this happens, a new evaluation of the complaint will be carried out and, if necessary, a follow-up report will be send.
 
Event or Problem Description
(b)(4) - the dentist reported that, 5 months after the dental implant was installed in intraoral region #19, its non-osseointegration was observed.The patient presented bone type i.According to the dentist, a good primary stability was not achieved during placement surgery.

Brand Name
WS TITAMAX IMPLANT 6.0X5 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8778376
Report Number3008261720-2019-03230
Device Sequence Number11288389
Product Code DZE
UDI-Device Identifier07898237568287
UDI-Public07898237568287
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K123022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/10/2019
Report Date (Section F) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/18/2019
Device Catalogue Number109.576
Device Lot Number800154246
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/10/2019
Device Age53 MO
Event Location Other
Date Report to Manufacturer06/21/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2019
Initial Report FDA Received Date07/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR